Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 176, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 25, 2015, 2:21 AM PDT. It took effect at Sep 26, 2015, 3:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2015, 2:21 AM PDT (09:21 UTC)
- In effect from
- Sep 26, 2015, 3:00 AM PDT
- Expired
- Sep 26, 2015, 9:00 PM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
081 WHUS76 KEKA 250921 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 AM PDT FRI SEP 25 2015 PZZ470-475-251730- /O.NEW.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 AM PDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 9 PM PDT MONDAY. * WINDS...N 5 TO 15 KT TODAY...BECOMING 20 TO 25 KT SATURDAY AFTERNOON THROUGH MONDAY. * WAVES/SEAS...NW 5 FT AROUND 10 SECONDS TODAY...BECOMING 8 TO 10 FT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
743 WHUS76 KEKA 251606 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 AM PDT FRI SEP 25 2015 PZZ470-475-260015- /O.CON.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 AM PDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 9 PM MONDAY... * WINDS...N 5 TO 15 KT TODAY...BECOMING 20 TO 25 KT SATURDAY AFTERNOON THROUGH MONDAY. * WAVES/SEAS...NW 5 FT AROUND 10 SECONDS TODAY...BECOMING 8 TO 10 FT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
026 WHUS76 KEKA 252205 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 305 PM PDT FRI SEP 25 2015 PZZ470-475-260615- /O.CON.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 305 PM PDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 9 PM MONDAY... * WINDS...N INCREASING TO 20 TO 25 KT ON SATURDAY AND CONTINUING THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT SATURDAY AFTERNOON AND SATURDAY NIGHT. * WAVES/SEAS...NW 6 FT AT AROUND 10 SECONDS TODAY...BUILDING TO 9 TO 11 FT AT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
946 WHUS76 KEKA 260423 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 923 PM PDT FRI SEP 25 2015 PZZ470-475-261230- /O.CON.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 923 PM PDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 9 PM PDT MONDAY... * WINDS...N INCREASING TO 20 TO 25 KT ON SATURDAY AND CONTINUING THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT SATURDAY AFTERNOON AND SATURDAY NIGHT. * WAVES/SEAS...NW 6 FT AT AROUND 10 SECONDS TODAY...BUILDING TO 9 TO 11 FT AT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
391 WHUS76 KEKA 260942 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PDT SAT SEP 26 2015 PZZ470-261745- /O.EXT.KEKA.SC.Y.0176.150926T1000Z-150926T2200Z/ /O.NEW.KEKA.GL.W.0028.150926T2200Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 AM PDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SUNDAY. * WINDS...N INCREASING TO 20 TO 25 KT ON SATURDAY AND CONTINUING THROUGH MONDAY. GUSTS TO 35 KT SATURDAY AFTERNOON THROUGH SUNDAY. * WAVES/SEAS...NW 6 FT AT AROUND 11 SECONDS TODAY...BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-261745- /O.CON.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/ /O.NEW.KEKA.SE.A.0005.150927T0400Z-150927T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SUNDAY AFTERNOON. * WINDS...N INCREASING TO 20 TO 25 KT ON SATURDAY AND CONTINUING THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WAVES/SEAS...NW 6 FT AT AROUND 10 SECONDS TODAY...BUILDING TO 9 TO 11 FT AT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
046 WHUS76 KEKA 261629 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 929 AM PDT SAT SEP 26 2015 PZZ470-270030- /O.CON.KEKA.SC.Y.0176.000000T0000Z-150926T2200Z/ /O.CON.KEKA.GL.W.0028.150926T2200Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 929 AM PDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM SUNDAY... * WINDS...N INCREASING TO 20 TO 30 KT TODAY AND CONTINUING THROUGH MONDAY. GUSTS TO 35 KT LATE THIS AFTERNOON THROUGH SUNDAY EVENING. * WAVES...NW TO N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS TODAY AND CONTINUING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-270030- /O.CON.KEKA.SC.Y.0176.000000T0000Z-150929T0400Z/ /O.CON.KEKA.SE.A.0005.150927T0400Z-150927T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 929 AM PDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MONDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM 9 PM THIS EVENING THROUGH SUNDAY AFTERNOON... * WINDS...N INCREASING TO 20 TO 25 KT TODAY AND CONTINUING THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT THIS AFTERNOON THROUGH SUNDAY AFTERNOON. * WAVES/SEAS...NW TO N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS TODAY AND CONTINUING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
680 WHUS76 KEKA 262207 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 PM PDT SAT SEP 26 2015 PZZ470-270615- /O.EXP.KEKA.SC.Y.0176.000000T0000Z-150926T2200Z/ /O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 307 PM PDT SAT SEP 26 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM SUNDAY... * WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT THIS EVENING AND CONTINUING THROUGH SUNDAY EVENING. * WAVES...N 9 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-270615- /O.EXT.KEKA.SC.Y.0176.000000T0000Z-150927T0400Z/ /O.UPG.KEKA.SE.A.0005.150927T0400Z-150927T2200Z/ /O.EXB.KEKA.GL.W.0028.150927T0400Z-150927T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 307 PM PDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM SUNDAY... * WINDS...N INCREASING TO 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT THIS EVENING AND CONTINUING THROUGH SUNDAY AFTERNOON. * WAVES/SEAS...N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS THIS EVENING AND CONTINUING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
398 WHUS76 KEKA 270352 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 PM PDT SAT SEP 26 2015 PZZ475-271200- /O.EXP.KEKA.SC.Y.0176.000000T0000Z-150927T0400Z/ /O.CON.KEKA.GL.W.0028.150927T0400Z-150927T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 PM PDT SAT SEP 26 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... * WINDS...N INCREASING TO 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT THIS EVENING AND CONTINUING THROUGH SUNDAY AFTERNOON. * WAVES/SEAS...N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS THIS EVENING AND CONTINUING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-271200- /O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 852 PM PDT SAT SEP 26 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT THIS EVENING AND CONTINUING THROUGH SUNDAY EVENING. * WAVES...N 9 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 3:52 PM PDT, 10 hours 29 minutes earlier.
Area forecast discussion, Sep 24, 3:52 PM PDT, 10 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 352 PM PDT THU SEP 24 2015 .SYNOPSIS...DRY AND SEASONABLE WEATHER CONDITIONS WILL PERSIST THROUGH THE WEEKEND. && .SHORT TERM (TONIGHT THRU SUNDAY NIGHT)...VISIBLE SATELLITE IMAGERY SHOWED MAINLY CLEAR SKIES WITH JUST A FEW HIGH CLOUDS STREAMING OVERHEAD THIS AFTERNOON. GOING INTO THE OVERNIGHT...CLOUDS WILL BEGIN TO INCREASE FROM THE NORTHWEST DUE TO A WEAKENING FRONT APPROACHING NW CALIFORNIA. GENERALLY NO PRECIPITATION IS EXPECTED...ALTHOUGH A STRAY SHOWER OR SOME DRIZZLE MAY BE POSSIBLE NEAR THE OREGON BORDER. SOUTHWESTERLY MEAN FLOW WILL CONTINUE INTO THE WEEKEND WITH SOME SHORTWAVE RIDGING BUILDING IN OVER NW CALIFORNIA. AS A RESULT...DRY CONDITIONS WILL CONTINUE. MODELS SHOW BL MOISTURE ON THE INCREASE FOR COASTAL AREAS INTO THE WEEKEND...SO NIGHT/MORNING LOW CLOUDS LOOK TO BE POSSIBLE. INTERIOR TEMPERATURES WILL CONTINUE TO BE SEASONABLE BEFORE DECREASING SOME THROUGH THE WEEKEND AS THICKNESSES LOWER DUE TO A CLOSED LOW PROGGED TO FORM OVER THE EASTERN PACIFIC. COASTAL LOCATIONS WILL CONTINUE TO SEE SEASONABLE TEMPERATURES. && .LONG TERM (MONDAY THRU THURSDAY)...CONSIDERABLE UNCERTAINTY REMAINS REGARDING THE WORK WEEK FORECAST FOR NEXT WEEK AS MODELS CONTINUE TO STRUGGLE WITH CONSISTENCY. IN BROAD TERMS...AN OFFSHORE TROUGH WILL TRANSITION INTO A CLOSED LOW OVER THE WEEKEND...AND GRADUALLY MOVE ONTO THE COAST OF OREGON/NW CALIFORNIA THROUGH MID WEEK. AS THIS LOW MOVES CLOSER TO SHORE...TEMPERATURES WILL BEGIN TO DECREASE AND CHANCES FOR SHOWERS WILL INCREASE...ALTHOUGH LITTLE CAN BE SAID OVER WHICH DAYS WILL BE MOST FAVORABLE FOR THE LATTER. AT THIS POINT...IT DOES APPEAR THAT GUIDANCE IS TRENDING SLOWER WITH THIS LOW...WHICH WOULD FAVOR THE TUESDAY/WEDNESDAY TIMEFRAME FOR CONVECTION AS OPPOSED TO SUNDAY/MONDAY...AND THUS WILL CONTINUE TO HIGHLIGHT THE FORMER TIME FRAME WITH MENTIONABLE SCHC POPS. WHILE CONVECTIVE MODES WOULD BE EXPECTED WITH THIS SYSTEM...PARAMETERS FOR THUNDER CONTINUE TO LOOK MARGINAL AT THIS STAGE...ALTHOUGH IT REMAINS A POSSIBILITY. && .AVIATION...VFR HAS PREVAILED ACROSS THE AREA TODAY WITH SOME HIGH CLOUDS FILTERING IN OVERHEAD FROM TIME TO TIME. GOING INTO THE OVERNIGHT...HIGH CLOUDS WILL BE ON THE INCREASE FROM THE NW AS A WEAKENING FRONT APPROACHES THE AREA. MODELS SHOW BL RH INCREASING OVERNIGHT...ESPECIALLY VC HUMBOLDT BAY. MVFR TO POSSIBLY IFR VSBYS AND CIGS WILL BE POSSIBLE LATE IN THE NIGHT FOR COASTAL AREAS NORTH OF CAPE MENDOCINO. CONFIDENCE IS LOW TO MODERATE AT THIS TIME. VFR WILL PREVAIL ACROSS THE INTERIOR THROUGH THE TAF PERIOD. && .MARINE...SEAS CONTINUE TO REMAIN RELATIVELY MILD MANNERED TODAY AS A WEAK PRESSURE GRADIENT AND LIGHT TO MODERATE WINDS PERSIST THROUGHOUT THE WATERS. A SMALL REINFORCING NORTHWESTERLY SWELL HAS HELPED TO INCREASE WAVE HEIGHTS SLIGHTLY FROM 4 FT 9 SECONDS TO 5 OR 6 FEET AT 12 SECONDS TODAY...STILL WELL BELOW ADVISORY LEVELS. THIS WILL CONTINUE THROUGH THE NIGHT AND INTO THE EARLY HALF OF TOMORROW...BUT BUILDING OFFSHORE HIGH PRESSURE TOMORROW AFTERNOON WILL BEGIN TO INCREASE NORTHERLY WINDS AND SHORT PERIOD SEAS...LIKELY TO SMALL CRAFT ADVISORY LEVELS ACROSS THE OUTER WATERS BY EARLY SATURDAY MORNING. STRONG WINDS AND STEEP SEAS WILL CONTINUE THROUGH THE WEEKEND...BUT AN APPROACHING LOW PRESSURE SYSTEM WILL HELP TO RELAX THE OFFSHORE PRESSURE GRADIENT BEGINNING MONDAY...ALLOWING SEAS TO GRADUALLY SETTLE THROUGH THE EARLY PART OF THE WEEK. A SMALL SOUTHERLY LONG PERIOD SWELL WILL ALSO PROPAGATE THROUGH THE WATERS THROUGH THE WEEK...BUT MINIMAL IMPACTS CAN BE EXPECTED WITH THIS WAVE GROUP. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 24, 3:30 AM PDT, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 330 AM PDT THU SEP 24 2015 CAZ001>004-076-251030- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 330 AM PDT THU SEP 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.